# SDR SWIA2025043008

- Difficulty date: April 8, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 25,858 hours, 16,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17008409001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REWORK OF TWO TEMPORARY INSTALLED FASTENERS DUE TO LIGHTNING STRIKE DAMAGE LOCATED JUST AFT OF FUSELAGE FRAME FS11 AND ON STRG 24L WE HAVE FOUND AN OUT OF LIMIT CONDITION TO FUSELAGE SKIN, INTERNAL SKIN SPLICE STRAP AND STRG 24L SPLICE SECTION. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 WILL BE REQUIRED. (FILED CLOSED)PERFORMED PERMANENT REPAIR TO FUSELAGE SKIN, INTERNAL SKIN SPLICE STRAP AND REMOVAL AND REPLACEMENT OF STRG 24L SPLICE SECTION AT LH FWD FUSELAGE JUST AFT OF FS 11 ON STRG 24L IN REF TO ERJ 175 ETD2025-170-905594 REV.:/ DATED 04/08/2025, ERJ 175 SRM 51-21-00  FAYING SURFACE SEALANT, 51-23-04 PRETREATMENT TO METAL PARTS, 51-23-05 PRIMER SURFACE PROTECTION, 51-40-02 FASTENER INSTALLATION AND 51-23-06 PAINT TOPCOAT APPLICATION.
